Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
166 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Is headache a side effect of tribenzor?

Premium Questions

Dr.    Muhammad Sareer Khalil MD

Tribenzor and a statin for depression . Pain emanates from back of neck, up and around both sides and over ...I have had a headache, stiff neck , and intermittent, burning chest pain for months. CT of... View answer

Answered by : Dr. Muhammad Sareer Khalil ( General & Family Physician)
Dr. Prakash H Muddegowda MD

I am a 84 yr. old Male. Good health, over-all. Only meds: Warfarin , Meloxicam , & Tribenzor. Two weeks ago, I began encountering pain during the night, starting right after going to bed. Pain ... View answer

Answered by : Dr. Prakash H Muddegowda ( Geriatrics Specialist)
Dr.   Bonnie Berger-Durnbaugh MD

My husband is taking Tribenzor for hypertention. Is it safe to take L- Arginine with it? ... View answer

Answered by : Dr. Bonnie Berger-Durnbaugh ( General & Family Physician)
Dr. Balaji Chinnasami MD

I am taking keppra 500mg 2xdaily, tribenzor 40-5-12.5 and metformin 250 mg 2xdaily. Also over the counter B-100 Complex, Super D3 complex and fish oil vitamins . What are the interactions if any? I just ... View answer

Answered by : Dr. Balaji Chinnasami ( Pediatrician)
Dr. Vishal Garala MD

I am suffering with a typical headache since last 22 years. The symptoms/features of this headache are as follows:- 1. It occurs at both the sides above ears. 2. Sometimes it happens like throbbing... View answer

Answered by : Dr. Vishal Garala ( Psychiatrist)

Public Forum Discussions

Dr.    Sara Garcia MD

months. I am wondering if it is a side effect. ... View answer

Answered by : Dr. Sara Garcia ( Internal Medicine Specialist)
Dr.    Mohammed Taher Ali MD

and hydrochlorothiazide. However, my bp has not been as effectively controlled on this combo. It was fine on the Tribenzor ...My dr. recently switched me from Tribenzor because my insurance, for some... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr.    Mohammed Taher Ali MD

My 44 male buddy takes the following: Tribenzor 25MG 1 per day; Omeprazole 40MG 1 per day; Escitalopram 20MG 1 per day. He is constantly tired and can fall asleep at the drop of a hat. He has a cpap ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr. Penchila Prasad Kandikattu MD

I have been taking tribenzor 40/5/12.5MG for several years. My prescription drug company will no longer pay on this medicine. They recommended Amlodipine-Valsartan-HCTZ. I gave this information to my ... View answer

Answered by : Dr. Penchila Prasad Kandikattu ( Internal Medicine Specialist)
Dr.   Parth Goswami MD

I have very stubborn hypertension, the blood pressure med s side effects are just too much ..., bystolic, tribenzor, amlodipine besylate, metoprolol tartrate, and losarttan-hctz, I ve modified my diet,... View answer

Answered by : Dr. Parth Goswami ( General & Family Physician)

Mobile Questions and Answers

Dr. Chintan Solanki MD

Abdominalnpain, vomiting diarrhea. Headache fever.

Dr.  Pradeep Kumar MD

This can be tension headache or headache due

Dr. Vaddadi Suresh MD

pain in the back and occasional headache in 10% of people.